Full Text: PDF
Received March 11, 2017; Accepted May 28, 2017; Published June 5, 2017
Abstract. In this paper, we introduce the concept of generalized ()-convex functions. Some new integral inequalities related to left hand side of the Hermite-Hadamard type for the class of functions whose second derivative at certain powers are generalized ()-functions are proved. Some special cases are also discussed. The idea and technique of this paper may stimulate further research in this field.
How to Cite this Article:
Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar, Integral inequalities via generalized ()-convex functions, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 32, pp. 1-13.